# SDR GXPA0303

- Difficulty date: May 9, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N220BC
- Make and model: Piper PA60601
- Aircraft serial: 610031
- Engine: Lyc IO540*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DOWN IN EL DORADO, AR DUE TO LOW OIL PRESSURE IN RT ENGINE.  CORRECTIVE ACTION WILL BE COMMUNICATED WHEN TROUBLESHOOTING IS COMPLETED.
